# SDR CHQA200900238

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 12,124 hours, 10,530 cycles
- Engine: Allsn AE3007A
- Engine time: 19,123 hours, 16,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17703
- Condition: Discharged
- Location: Cabin
- Part time: 18,856 hours, 15,594 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS AT THE CEILING PANEL, AISLE LIGHTING, AND AT THE LEFT FORWARD FUSELAGE FAIRING WERE INOP WHEN TESTED.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
